MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT4311
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4)/ a4: patient weight unknown / not provided.B3: date of event unknown / not provided.H6: additional h6- patient codes: 1994: pain, 4755: swelling/edema.
 
Event or Problem Description
It was reported that the implants at tooth site # 30 was removed due to infection & bone loss and allergic reaction.Possible allergic reaction or patient's body rejecting implants.Post-op visit 2 for zimvie biomet 3i dental implant 29 t3pt4310 tight to 50 ncm and encode healing abutment ieeha353.Patient doing well and used medications (cefdinir) as prescribed.Mild redness 31-m but no gingival swelling.Both healing abutments mobile and pain to twisting.Periapical radiograph lr and shows radiolucency all around the dental implant.Appears patient rejecting the dental implant or could have had an infection.Patient has titanium joint replacements with no problems.She knows of no metal allergies.Explained to patient dental implant needs to be removed and bone grafting of the ridge needed again.I showed patient the post-op radiograph on (b)(6) 2026 and how good the bone looked and how it has resorbed since then.Symptoms / patient impact: pain, swelling.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25484808
Report Number0001038806-2026-03165
Device Sequence Number9966206
Product Code DZE
UDI-Device Identifier00844868046721
UDI-Public(01)00844868046721(17)291216(10)2120024970
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT4311
Device Lot Number2120024970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient EthnicityNon Hispanic